| Model Number |
VA80104 |
| Medical Device Problem Codes |
Retraction Problem (1536); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed a retraction problem (b)(4) and was inconclusive for the reported material rupture (b)(4).Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va80104 pta balloon dilatation catheter allegedly experienced a material rupture and a retraction problem.This information was received from one source.The malfunction involved one patient with no patient consequences.The age and weight of the female patient were not provided.